# SDR SWAA2021070688776

- Difficulty date: June 29, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING REAR SPAR PANEL WAFFLE PLATE CRACKED JUST IB OF #6 FLAP TRACK ; / [01] REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02 .; [02] COMPLETED INSPECTION.
